# SDR FDEA200912124433

- Difficulty date: December 12, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0032502
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO RT STA 535 FRAME, 9G NET LWR YOKE   SUPPORT. EXISTING REPAIR AT MAIN CARGO RT STA 535 9G NET LWR SUPPORT YOKE EVALUATED AND FOUND NOT IAW ANY SRM REPAIR SASCO 304. EXISTING REPAIR AT MAIN DECK CARGO RT STA 535 9G NET LWR SUPPORT YOKE REMOVED AND NEW REPAIR INSTALLED IAW EA 1-5310-137503.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
